MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS CROSSTIE; Screw, fixation, bone

CROSSROADS EXTREMITY SYSTEMS CROSSTIE; Screw, fixation, bone
Model Number 1443-3311
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot history records of the sterile and individual component parts were reviewed in their entirety during the investigation.These records included quality inspection records, component inspection records, component print specification, component supplier certificates of conformance, supplier inspection certificates, raw material certificates of conformance, and supplier certificates of conformance.No non-conformances were found in any records that were reviewed that would have contributed to the device failure.1443-3311 101473 crosstietm 3.0 x 3.0 x 10o sterile.100003, 101383, crosstietm 3.0 x 3.0 x 10o.
 
Event or Problem Description
During surgery on (b)(6) 2020, the surgeon was implanting crosstie implant.The implant broke during implantation.The implant was removed, and another crosstie implant was utilized.The surgical delay was limited and no patient surgical complications.The implant was removed, and another crosstie implant was utilized.

Brand Name
CROSSTIE
Common Device Name
Screw, fixation, bone
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6423 shelby view dr.
suite 101
memphis TN 38134
Manufacturer Contact
6423 shelby view dr
suite 101
memphis, TN 38134
9012218406
MDR Report Key15501695
Report Number3020584246-2022-00047
Device Sequence Number15392348
Product Code HWC
UDI-Device Identifier00815432022076
UDI-Public00815432022076
Combination Product (Y/N)N
PMA/510(K) Number
K151270
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2021
Device Model Number1443-3311
Device Catalogue Number1443-3311
Device Lot Number101473
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2020
Initial Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/13/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age24 YR
Patient SexFemale